# SDR DALA2015072904739

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1380-1385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 24L BS 1380 - 1385.   THE  LONGERON WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, SRM 51-10-4,  SRM 51-10-3, PAR 14 AND 21, AND INSTALLED IAW SRM 51-30-2,51-30-5  SRM 51-30-5, AND SRM 53-02, FIG 18.
